MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 HUMERAL HEAD 46X18.5; SHOULDER IMPLANT - HUMERAL HEAD

DEPUY IRELAND - 3015516266 HUMERAL HEAD 46X18.5; SHOULDER IMPLANT - HUMERAL HEAD
Catalog Number 520046185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Date of Event 09/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary : no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to stiffness and pain.There was no surgical delay reported.Doi: (b)(6) 2022.Dor: (b)(6) 2023.Affected side: right shoulder.

Brand Name
HUMERAL HEAD 46X18.5
Common Device Name
SHOULDER IMPLANT - HUMERAL HEAD
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17850270
Report Number1818910-2023-19630
Device Sequence Number15161189
Product Code MBF
UDI-Device Identifier10603295538370
UDI-Public10603295538370
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number520046185
Device Lot Number172867
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANATOMIC OFFSET TAPER ADAPTER; SHORT STEM L 40
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale